Brain Fog–Me Too.
I have experienced brain fog as well. As others have mentioned I am not sure that it is the IVIG causing it. It is my personal opinion that the combination of medications may cause it. They always gave me tylenol and benadryl before starting each IVIG treatment. The benadryl is proven to cause fuzziness and it promotes sleep. It can cause alertness issues with persons—especiallly our age group. I am also on 3 meds for high blood pressure. One of them is the highest possible dose. Blood pressure meds can cause you to feel tired. On rare occasions I have forgotten to take my blood pressure meds and I have noticed that I feel more alert and have more energy when I forget to take them. I wish that I could stop taking all my meds, but I know that it is very important to keep my blood pressure down. I also do not take any prescription for pain. I manage the pain with tylenol and aleve. So I know that the problem with fuzziness is not due to pain meds….